Alert archive / Missouri / Flash Flood Warnings in 2003
Flash Flood Warning 22, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 10, 2003, 9:52 PM CDT for Maries County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2003, 9:52 PM CDT (02:52 UTC)
- Expired
- Jun 11, 2003, 3:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Maries County, MO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3276 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 110253 FFWSGF MOC125-110800- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 952 PM CDT TUE JUN 10 2003 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... MARIES COUNTY IN MISSOURI * UNTIL 300 AM CDT * AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF GREATER 3 INCHES HAVE FALLEN ACROSS MUCH OF THE COUNTY TODAY. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...VIENNA AND BELLE. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE WARNED AREA DURING THE NEXT COUPLE OF HOURS. THIS WILL LEAD TO FLASH FLOODING OF LOW WATER CROSSING AND OTHER FLOOD PRONE AREAS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3829 9167 3808 9167 3804 9218 3828 9218 $$ IZZI
2 follow-up statements
000
WGUS73 KSGF 110346
FFSSGF
MOC029-125-131-110930-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT TUE JUN 10 2003
...FLASH FLOOD WARNING CONTINUES UNTIL 1230 AM FOR NORTHERN CAMDEN
COUNTY...
...FLASH FLOOD WARNING CONTINUES UNTIL 130 AM FOR MILLER COUNTY AND
UNTIL 300 AM FOR MARIES COUNTY...
AT 1035 PM CDT...DOPPLER RADAR AND LOCAL LAW ENFORCEMENT OFFICIALS
CONTINUE TO REPORT THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATES RAINFALL RATES OF ONE TO TWO
INCHES PER HOUR WITH THESE THUNDERSTORMS.
SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING
TO OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OSAGE BEACH...VILLAGE OF FOUR SEASONS...VIENNA...ST. ELIZABETH...
LAKELAND...LAKE OZARK...IBERIA...ELDON...VICHY...ULMAN...TUSCUMBIA
AND SUNRISE BEACH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3828 9166 3807 9166 3802 9199 3805 9309
3819 9303 3824 9272 3843 9264 3831 9217
$$
IZZI000
WGUS73 KSGF 110524
FFSSGF
MOC029-125-131-110800-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1212 AM CDT WED JUN 11 2003
...FLASH FLOOD WARNING FOR NORTHERN CAMDEN COUNTY WILL BE REPLACED
WITH A FLOOD WARNING OVERNIGHT...
...FLASH FLOOD WARNING CONTINUES UNTIL 130 AM FOR MILLER COUNTY AND
UNTIL 300 AM FOR MARIES COUNTY...
AT 1215 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT LOW
WATER CROSSINGS WERE FLOODED IN THE CLIMAX SPRINGS AREA OF NORTHWEST
CAMDEN COUNTY. THUNDERSTORMS HAD ENDED ACROSS THE WARNED AREA...BUT
RUNOFF FROM THE EXCESSIVE RAINFALL CONTINUES. DOPPLER RADAR ESTIMATED
RAINFALL AMOUNTS OF 3 TO 6 INCHES ACROSS WARNED AREA WITH LOCALLY
HIGHER AMOUNTS.
RUNOFF WILL LIKELY CONTINUE OVERNIGHT AND CAUSE LOCALIZED FLOODING
TO OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
CROSSINGS.
ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE OVERNIGHT. ANY
ADDITIONAL RAINFALL WILL QUICKLY RESULT IN FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3793 9304 3788 9249 3802 9237 3808 9161
3836 9184 3849 9255 3823 9273 3820 9307
$$
FOSTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 9:05 PM CDT, 47 minutes earlier.
Area forecast discussion, Jun 10, 9:05 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 905 PM CDT TUE JUN 10 2003 .MESO-SCALE DISCUSSION...CLUSTERS OF STRONG THUNDERSTORMS CONTINUE TO PUSH ACROSS SOUTHERN MISSOURI. ACTIVITY CONTINUED TO BE CONCENTRATED IN THE LAKE OF THE OZARKS REGION...AND HAD ALSO INCREASED ALONG THE INTERSTATE 44 CORRIDOR. TORRENTIAL RAINFALL ALONG WITH SOME SEVERE WINDS AND HAIL HAVE ACCOMPANIED THESE STORMS. SERIOUS FLOODING WAS TAKING PLACE IN NEOSHO IN FAR SOUTHWEST MISSOURI. RADAR ESTIMATES OF 2 TO 5 INCHES HAD FALLEN FROM THE LAKE OF THE OZARKS TO JUST NORTH OF ROLLA IN CENTRAL MISSOURI WITH LOCALIZED AMOUNTS NEAR 7 INCHES IN NORTHERN CAMDEN COUNTY. A DIFFUSE SURFACE BOUNDARY APPEARS TO HAVE BECOME ORIENTED ALONG THE INTERSTATE 44 CORRIDOR. CONVECTIVE CLUSTERS ARE LINING UP ALONG THIS BOUNDARY FROM SOUTHERN MISSOURI INTO OKLAHOMA. SERIOUS FLOODING HAS ALREADY BEEN REPORTED IN NEOSHO IN FAR SOUTHWEST. THUNDERSTORMS MOVING OUT OF NORTHEAST OKLAHOMA WILL BRING MORE EXCESSIVE RAINFALL TO THIS AREA. UPPER DIVERGENCE AND INCREASING WARM AIR ADVECTION AHEAD OF THE POTENT SHORTWAVE COMING ACROSS OKLAHOMA WILL INTERACT WITH THE SURFACE BOUNDARY TO SUPPORT CONVECTIVE DEVELOPMENT THROUGH THE NIGHT. ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE BUT FLOODING WILL BECOME THE PRIMARY CONCERN AS STORMS REPEATEDLY MOVE ACROSS THE SAME AREAS. THE STORMS MAY CONGEAL INTO A LINEAR CONVECTIVE COMPLEX ACROSS THE AREA OVERNIGHT. .SGF... .MO...FLOOD WATCH WATCH THROUGH TONIGHT. .KS...FLOOD WATCH WATCH THROUGH TONIGHT. FOSTER
Hazardous weather outlook, Jun 10, 1:05 PM CDT, 8 hours 47 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110000-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 PM CDT TUE JUN 10 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...INCLUDING SCATTERED SEVERE STORMS CONTAINING:
HAIL UP TO TWO INCHES IN DIAMETER
DAMAGING WINDS TO 70 MPH
EXTREMELY HEAVY RAINFALL AND FLOODING ARE ALSO POSSIBLE
AREAS AFFECTED AND TIMING:
THUNDERSTORMS WILL MOVE INTO NORTHWEST PORTIONS OF THE OUTLOOK
AREA AFTER 2 PM...OVERSPREADING THE REMAINDER OF THE OUTLOOK AREA
BY EVENING.
DISCUSSION:
THUNDERSTORMS WILL OVERSPREAD THE OUTLOOK AREA THIS
AFTERNOON...WITH SOME OF THE THUNDERSTORMS LIKELY BECOMING SEVERE.
THE GREATEST THREAT WILL LIKELY BE FROM LARGE HAIL TO THE SIZE OF
GOLF BALLS OR LARGER AND DAMAGING WINDS TO 70 MPH. WHILE AN
ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...CONDITIONS ARE NOT
ALL THAT FAVORABLE FOR TORNADOS THIS AFTERNOON.
IN ADDITION TO THE SEVERE WEATHER THREAT...VERY HEAVY RAINFALL
WILL LIKELY ACCOMPANY THE THUNDERSTORMS. SOME THUNDERSTORMS COULD
PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN LESS THAN AN
HOUR. RAINFALL AMOUNTS OF THIS MAGNITUDE WOULD LEAD TO FLASH
FLOODING.
ADDITIONAL INFORMATION: A FLOOD WATCH IS IN EFFECT FOR THE ENTIRE
OUTLOOK AREA THIS AFTERNOON AND TONIGHT. FOR MORE DETAILED
INFORMATION PLEASE REFER TO THE FLOOD WATCH PRODUCT
(STLFFASGF)...OR VISIT OUR WEBSITE AT: HTTP://WWW.CRH.NOAA.GOV/SGF.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE
NEXT WEEK. IT IS DIFFICULT TO PINPOINT TIMING AND INTENSITY OF
THESE THUNDERSTORMS...HOWEVER LOCALLY HEAVY
RAINFALL...FLOODING...AND SOME SEVERE THUNDERSTORMS DO APPEAR TO
BE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUIRED 2 PM.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER
WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF
IZZIIn the hours before
Local storm report, Jun 10, 8:12 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
812 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0220 PM 4 S OSCEOLA MO .88 INCH HAIL
06/10/03 ST.CLAIR REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0230 PM COLE CAMP MO .75 INCH HAIL
06/10/03 BENTON PEA TO DIME SIZED HAIL.
REPORTED BY VOLUNTEER
WEATHER OBSERVER.
0305 PM BARNUMTON MO .88 INCH HAIL
06/10/03 CAMDEN REPORTED BY PUBLIC.
0331 PM ELDON MO .88 INCH HAIL
06/10/03 MILLER 50 MPH WINDS ALSO
REPORTED. REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0335 PM SUNRISE BEACH MO 1 INCH HAIL
06/10/03 CAMDEN REPORTED BY EMERGENCY
MANAGEMENT.
0345 PM 2 E LAURIE MO .88 INCH HAIL
06/10/03 MORGAN REPORTED BY ROAD
DEPARTMENT
0358 PM 3 NE DIXON MO .75 INCH HAIL
06/10/03 PULASKI REPORTED BY TRAINED STORM
SPOTTER.
0404 PM CLIMAX SPRINGS MO .88 INCH HAIL
06/10/03 CAMDEN REPORTED BY EMERGENCY
MANAGEMENT.
0412 PM BRINKTOWN MO WIND DAMAGE
06/10/03 MARIES BARN BLOWN DOWN. REPORTED
BY LAW ENFORCEMENT
OFFICIAL.
0415 PM VIENNA MO WIND DAMAGE
06/10/03 MARIES TREES DOWN. REPORTED BY
LAW ENFORCEMENT OFFICIAL.
0417 PM IBERIA MO .88 INCH HAIL
06/10/03 MILLER REPORTED BY POST OFFICE
0435 PM 5 N CAMDENTON MO .88 INCH HAIL
06/10/03 CAMDEN REPORTED BY EMERGENCY
MANAGEMENT.
0442 PM LAKE OZARK MO FLOOD
06/10/03 MILLER WATER WASHED AWAY
ROADWAY. REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0507 PM 4 W OSAGE BEACH MO 1 INCH HAIL
06/10/03 CAMDEN REPORTED BY VOLUNTEER
WEATHER OBSERVER.
0530 PM 6 SW ELDON MO FLOOD
06/10/03 MILLER HIGHWAY Z FLOODED BY 6
INCHES F WATER AT BLUE
SPRING CREEK. REPORTED BY
LAW ENFORCEMENT OFFICIAL.
0600 PM VICHY MO .75 INCH HAIL
06/10/03 MARIES REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0620 PM NEOSHO MO .75 INCH HAIL
06/10/03 NEWTON REPORTED AT GOLF COURSE.
REPORTED BY PUBLIC.
0630 PM NEOSHO MO WIND DAMAGE
06/10/03 NEWTON GREENHOUSE ROOF BLOWN
ONTO SOME CARS AT
WALMART. REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0630 PM NEOSHO MO FLOOD
06/10/03 NEWTON WIDESPREAD STREET
FLOODING IN NEOSHO.
REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0635 PM 6 NW CAMDENTON MO .88 INCH HAIL
06/10/03 CAMDEN REPORTED BY RESORT AREA.
0635 PM GRANBY MO .88 INCH HAIL
06/10/03 NEWTON REPORTED BY HAM RADIO
OPERATOR.
0750 PM 4 E PIERCE CITY MO .75 INCH HAIL
06/10/03 LAWRENCE REPORTED BY EMERGENCY
MANAGEMENT.
0753 PM CHESAPEAKE MO .75 INCH HAIL
06/10/03 LAWRENCE REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0806 PM REPUBLIC MO .75 INCH HAIL
06/10/03 GREENE REPORTED BY EMERGENCY
MANAGEMENT.Local storm report, Jun 10, 8:47 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
847 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0815 PM (SGF)SPRINGFIELD ARPT MO .75 INCH HAIL
06/10/03 GREENE REPORTED BY WEATHER
SERVICE SGF.
0820 PM 4 N BAGNELL MO .75 INCH HAIL
06/10/03 MILLER REPORTED BY PUBLIC.Local storm report, Jun 10, 9:01 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0849 PM LAKE OZARK MO FLOOD
06/10/03 MILLER WATER FLOWING OVER THE
OSAGE RIVER BRIDGE. WOOD
RIVER ROAD IS CLOSED.
REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, Jun 10, 9:34 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0900 PM MO WIND DAMAGE
06/10/03 WEBSTER TREES BLOWN DOWN JUST
SOUTH OF THE HWY W AND
HWY EE INTERSECTION.
REPORTED BY LAW
ENFORCEMENT OFFICIAL.Special weather statement, Jun 10, 9:40 PM CDT, 12 minutes before
MOZ058-070-071-083-110255- SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 940 PM CDT TUE JUN 10 2003 SEVERE THUNDERSTORM WATCH NUMBER 506...THAT WAS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING...HAS BEEN ALLOWED TO EXPIRE. THIS INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: DENT...MARIES...PHELPS AND PULASKI. ALTHOUGH THE WATCH HAS EXPIRED...ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE LIKELY OVERNIGHT. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL MEDIA OR YOUR CABLE TELEVISION PROVIDER FOR ADDITIONAL INFORMATION. FOSTER
Local storm report, Jun 10, 9:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0915 PM 7 NW HARTVILLE MO 60 MPH TSTM GUST
06/10/03 WRIGHT REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0938 PM NORWOOD MO .75 INCH HAIL
06/10/03 WRIGHT DIME SIZED HAIL AND 50
MPH WINDS. REPORTED BY
PUBLIC.The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:04 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 56 min |
| Jun 10, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 65 min |
| Jun 10, 7:31 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 44 min |
| Jun 10, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 29 min |
| Jun 10, 7:49 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 56 min |
| Jun 10, 8:09 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 66 min |
| Jun 10, 8:18 PM CDT | Flash Flood Warning | SGF | Morgan | 5 hr |
| Jun 10, 8:32 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 58 min |
| Jun 10, 8:33 PM CDT | Flash Flood Warning | SGF | Miller | 5 hr |
| Jun 10, 8:37 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 53 min |
| Jun 10, 9:05 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 55 min |
| Jun 10, 9:22 PM CDT | Tornado Warning | SGF | Wright | 53 min |
| Jun 10, 9:44 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 61 min |
| Jun 10, 10:16 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 59 min |
| Jun 10, 10:29 PM CDT | Flash Flood Warning | SGF | Newton | 6 hr |
| Jun 11, 3:06 AM CDT | Flash Flood Warning | SGF | Pulaski | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2003Every flash flood warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.